# SDR SCNA20250701239

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-800
- Aircraft serial: 34414
- Aircraft time: 56,804 hours, 29,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 INBD FLASHLIGHT DOES NOT FLASH ( EMERGENCY FLASHLIGHT HOLDERS/ FLASHLIGHTS; CABIN/  REMOVED AND REPLACED L1 INBD FA SEAT FLASH LIGHT BATTERY.  OPS CHECK GOOD.  OK FOR SERVICE REF AMM 25-64-00.  THIS CLEARS MEL 25-12-1.
